Advertisement

Analysis in Theory and Applications

, Volume 21, Issue 4, pp 311–316 | Cite as

Asymptotic estimation for solution of a class of semi-linear Robin problems

  • Cheng Ouyang
Article
  • 10 Downloads

Abstract

A class of semi-linear Robin problem is considered. Under appropriate assumptions, the existence and asymptotic behavior of its solution are studied more carefully. Using stretched variables, the formal asymptotic expansion of solution for the problem is constructed and the uniform validity of the solution is obtained by using the method of upper and lower solution.

Key words

semi-linear singular perturbation Robin problem asymptotic expansion 

AMS(2000) subject classification

34A40 34B15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Agrwal, R. P., O’Regan, D., Lakshmikantham, V. and Leala, S., Existence of Positive Solution for Singular Initial and Boundary Value Problems Via the Classical Upper and Lower Solution Approach, Nonlinear Anal., 50(2002), 215–222.CrossRefMathSciNetGoogle Scholar
  2. [2]
    Masicia, C., First Order Singular Perturbation of Quasi-linear Nonconvex Type, J. differential equations, 181(2002), 31–57.CrossRefMathSciNetGoogle Scholar
  3. [3]
    Mo, J. Q. and Ouyang, C., A Class of Nonlocal Boundary Value Problems of Nonlinear Elliptic Systems in Unbounded Domains, Acta Math. Sci., 21(2001), 93–97.MATHMathSciNetGoogle Scholar
  4. [4]
    Mo, J. Q. and Ouyang, C., A Class of Singularly Perturbed Generalized Boundary Value Problems for Quasi-linear Elliptic Equation of Higher Order, Apll Maths Mech., 22:3(2001), 372–378.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    Ouyang, C., Singular Perturbation of Nonlinear Robin Problem with Multiple Solution, Math. Appl., 15:3(2002), 149–153.MATHMathSciNetGoogle Scholar
  6. [6]
    Chang, K. W. and Howes, F. A., A Nonlinear Singular Perturbation Phenomena: Theory and Applications, New York: Springer-Verlag, 1984.Google Scholar

Copyright information

© Springer 2005

Authors and Affiliations

  • Cheng Ouyang
    • 1
  1. 1.Department of MathematicsHuzhou Teachers CollegeHuzhouP. R. China

Personalised recommendations